eBangor

A storm surge inundation model of the northern Bay of Bengal using publicly available data

Lewis, M. and Bates, P. and Horsburgh, K. and Neal, J. and Schumann, G. (2013) A storm surge inundation model of the northern Bay of Bengal using publicly available data. Quarterly Journal of the Royal Meteorological Society, 139 (671). pp. 358-369. DOI: 10.1002/qj.2040

Full-text not available from this repository..
Item Type: Article
Subjects: Research Publications
Departments: College of Natural Sciences > School of Ocean Sciences
Date Deposited: 09 Dec 2014 16:46
Last Modified: 23 Sep 2015 03:09
ISSN: 1477-870X
URI: http://e.bangor.ac.uk/id/eprint/1045
Identification Number: DOI: 10.1002/qj.2040
Publisher: Wiley
Administer Item Administer Item

eBangor is powered by EPrints 3 which is developed by the School of Electronics and Computer Science at the University of Southampton. More information and software credits.